advertisement
Question
Posted by: Nonto | 2009/02/23

Birth Control Injection

Have been using the birth control for 3 yrs, and haven' t had my periods since is this good? I know one of the side effects is yr menstrual cycle stops.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is no problem with this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mini Me | 2009/02/23

Please stop using it. I used to use this injection for almost 2 yrs. Today I battle to have children. I have been trying for 3 years now

Reply to Mini Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement